A nonlinear poroelastic model for the periodontal ligament

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_8C2F7148D757
Type
Article: article from journal or magazin.
Collection
Publications
Title
A nonlinear poroelastic model for the periodontal ligament
Journal
International Journal for Computational Methods in Engineering Science and Mechanics
Author(s)
Favino Marco, Bourauel Christoph, Krause Rolf
ISSN
1550-2287
1550-2295
Publication state
Published
Issued date
03/05/2016
Volume
17
Number
3
Pages
172-181
Language
english
Keywords
Computational Mechanics, Computational Mathematics
Web of science
Create date
05/05/2021 20:57
Last modification date
05/05/2021 20:57
Usage data